Mersynofen 12 Tabs

$8.99

Mersynofen combnes the strength of two ingredients for dual-action pain relief. Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.

Mersynofen combnes the strength of two ingredients for dual-action pain relief. Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.

Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.

*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.
Size: 12 Tablets

KEY FEATURES

• Long lasting pain relief – Up to 8 hours pain relief with only one tablet1
• Tough on pain – Stronger pain relief than two tablets of regular (500 mg) paracetamol*
• Fight pain on two fronts – Has two different active ingredients that work in different ways
• Fast relief from pain – Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes
• Non-drowsy formulation – Can be taken day or night

Ibuprofen 200mg
Paracetamol 500mg

Reviews

There are no reviews yet.

Be the first to review “Mersynofen 12 Tabs”

Your email address will not be published. Required fields are marked *